Loading...
Loading...

Go to the content (press return)

Biregular cages of girth five

Author
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Lopez -Chavez, G.
Type of activity
Journal article
Journal
Electronic journal of combinatorics
Date of publication
2013-03
Volume
20
Number
1
First page
1
Last page
14
URL
http://arxiv.org/pdf/1211.0910v1.pdf Open in new window
Abstract
Let 2 <= r < m and g be positive integers. An ({r, m}; g)-graph (or biregular graph) is a graph with degree set {r, m} and girth g, and an ({r, m}; g)-cage (or biregular cage) is an ({r, m}; g)-graph of minimum order n({r, m}; g). If m = r +1, an ({r,m};g)-cage is said to be a semiregular cage. In this paper we generalize the reduction and graph amalgam operations from [M. Abreu, G. Araujo Pardo, C. Balbuena, D. Labbate. Families of Small Regular Graphs of Girth 5. Discrete Math. 312(18) (2012)...
Keywords
biregular, cage, girth
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants